Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stable absolutely ubiquitous structures
HTML articles powered by AMS MathViewer

by A. A. Ivanov PDF
Proc. Amer. Math. Soc. 121 (1994), 221-224 Request permission

Abstract:

It is proved that absolutely ubiquitous structures with trivial algebraic closures are monadically stable.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C45
  • Retrieve articles in all journals with MSC: 03C45
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 221-224
  • MSC: Primary 03C45
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1174495-X
  • MathSciNet review: 1174495